ON FUNCTION SPACES Full article
Journal |
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports)
, E-ISSN: 1813-3304 |
||||
---|---|---|---|---|---|
Output data | Year: 2020, Volume: 17, Pages: 999-1008 Pages count : 10 DOI: 10.33048/semi.2020.17.074 | ||||
Tags | d-space; essentially complete space; function space; injective space; sober space | ||||
Authors |
|
||||
Affiliations |
|
Abstract:
For certain properties B of topological T0-spaces, we prove that an arbitrary T0-space Y has property B if and only if the function space C(X, Y) endowed with the pointwise convergence topology possesses B for some (and therefore, for each) [α*-]space X. © 2020. Ershov Yu.L., Schwidefsky M.V. All rights reserved.
Cite:
Ershov Y.L.
, Schwidefsky M.V.
ON FUNCTION SPACES
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2020. V.17. P.999-1008. DOI: 10.33048/semi.2020.17.074 WOS Scopus OpenAlex
ON FUNCTION SPACES
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2020. V.17. P.999-1008. DOI: 10.33048/semi.2020.17.074 WOS Scopus OpenAlex
Identifiers:
Web of science: | WOS:000551514800001 |
Scopus: | 2-s2.0-85099237591 |
OpenAlex: | W3115252577 |